# SDR Q2SA754007

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 116,443 hours, 22,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EVIDENCE OF STRONG ELECTRICAL ODOR EMITTING FROM FORWARD INSTRUMENT PANEL.  ODOR APPEARS TO GO AWAY WHEN STORM LIGHTS ARE TURNED OFF.  PERFORMED CONDITIONAL INSPECTION FOR SMOKE IN CABIN IAW MM 05-51-50.  NO SMOKE OR FUMES NOTED.
